MAUDE Adverse Event Report: STRYKER SPINE-FRANCE SLIDE INTEGRATED DISTRACTOR INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE SLIDE INTEGRATED DISTRACTOR INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48361220
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when threading the t handle is almost completely down.The threads were jumping therefore not advancing the implant.I wasn't advancing while inserting the implant.
 
Additional Manufacturer Narrative
Lot# 07e999.Method: visual inspection, functional analysis, device history review, complaint history review, risk assessment; result: the device was returned and device evaluation was performed.The reported product issue could not be confirmed since no visual or functional anomalies were found.Device was found to be functional.No relevant manufacturing issues were found.Conclusion: the exact root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
SLIDE INTEGRATED DISTRACTOR INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6518664
Report Number0009617544-2017-00168
Device Sequence Number10984301
Product Code LXH
UDI-Device Identifier07613327269062
UDI-Public(01)07613327269062
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48361220
Device Lot Number07E999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer03/28/2017
Initial Report FDA Received Date04/25/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1